Ghent University Academic Bibliography

Advanced

An Erdos-Ko-Rado theorem for finite classical polar spaces

Klaus Metsch (2016) JOURNAL OF ALGEBRAIC COMBINATORICS. 43(2). p.375-397
abstract
Consider a finite classical polar space of rank d >= 2 and an integer n with 0 < n < d. In this paper, it is proved that the set consisting of all subspaces of rank n that contain a given point is a largest Erdos-Ko-Rado set of subspaces of rank n of the polar space. We also show that there are no other Erdos-Ko-Rado sets of subspaces of rank n of the same size.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Erdos-Ko-Rado set, Polar space, Weighted Hoffman's bound, INTERSECTION THEOREMS, EIGENVALUE BOUNDS, SETS, SYSTEMS
journal title
JOURNAL OF ALGEBRAIC COMBINATORICS
J. Algebr. Comb.
volume
43
issue
2
pages
375 - 397
Web of Science type
Article
Web of Science id
000373624300004
JCR category
MATHEMATICS
JCR impact factor
0.779 (2016)
JCR rank
112/310 (2016)
JCR quartile
2 (2016)
ISSN
0925-9899
DOI
10.1007/s10801-015-0637-7
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
8033721
handle
http://hdl.handle.net/1854/LU-8033721
date created
2016-07-11 12:41:30
date last changed
2016-12-19 15:42:15
@article{8033721,
  abstract     = {Consider a finite classical polar space of rank d {\textrangle}= 2 and an integer n with 0 {\textlangle} n {\textlangle} d. In this paper, it is proved that the set consisting of all subspaces of rank n that contain a given point is a largest Erdos-Ko-Rado set of subspaces of rank n of the polar space. We also show that there are no other Erdos-Ko-Rado sets of subspaces of rank n of the same size.},
  author       = {Metsch, Klaus},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  keyword      = {Erdos-Ko-Rado set,Polar space,Weighted Hoffman's bound,INTERSECTION THEOREMS,EIGENVALUE BOUNDS,SETS,SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {375--397},
  title        = {An Erdos-Ko-Rado theorem for finite classical polar spaces},
  url          = {http://dx.doi.org/10.1007/s10801-015-0637-7},
  volume       = {43},
  year         = {2016},
}

Chicago
Metsch, Klaus. 2016. “An Erdos-Ko-Rado Theorem for Finite Classical Polar Spaces.” Journal of Algebraic Combinatorics 43 (2): 375–397.
APA
Metsch, K. (2016). An Erdos-Ko-Rado theorem for finite classical polar spaces. JOURNAL OF ALGEBRAIC COMBINATORICS, 43(2), 375–397.
Vancouver
1.
Metsch K. An Erdos-Ko-Rado theorem for finite classical polar spaces. JOURNAL OF ALGEBRAIC COMBINATORICS. 2016;43(2):375–97.
MLA
Metsch, Klaus. “An Erdos-Ko-Rado Theorem for Finite Classical Polar Spaces.” JOURNAL OF ALGEBRAIC COMBINATORICS 43.2 (2016): 375–397. Print.